# SDR DALA2025090106434

- Difficulty date: August 29, 2025
- Submitted: September 1, 2025
- Operation: Air carrier
- Aircraft: N352NB
- Make and model: Airbus A319-114
- Aircraft serial: 1824
- Aircraft time: 52,873 hours, 28,061 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK +Y765 LOCATED HARD POINT FR 16 AT FWD GALLEY AREA.   REPLACED SEAT TRACK Y765 LOCATED BTW FR12 TO FR24 AT FWD GALLEY AREA IAW SRM 51-42-11, A319 SRM 51-44-11 AND A319 SRM 51-21 -11. (1171687).
